# SDR QXEA0101713

- Difficulty date: October 16, 2001
- Submitted: November 14, 2001
- Operation: Air carrier
- Aircraft: N354PH
- Make and model: Dhav DHC8202
- Aircraft serial: 498
- Aircraft time: 9,615 hours, 13,584 cycles
- System (JASC): 2360 · Static Discharge System
- Part: Bolt
- Condition: Chafed
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - LT MAIN LANDING GEAR FORWARD DOOR AFT SUPPORT ARM BONDING WIRE LOWER ATTACH BOLT HEAD CHAFING ON AFT SIDE OF CUT OUT FOR SUPPORT ARM.  REPAIRED IAW DHC-8 SRM 51-40-11.
